MathSciNet Relay Station
MathSciNet bibliographic data
MR112895 15.00 (81.00)
Mehta, M. L.; Gaudin, M. On the density of eigenvalues of a random matrix. Nuclear Phys. 18 1960 420–427.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement